The resolvent for a convolution kernel satisfying the domination principle
Bulletin de la Société Mathématique de France, Tome 107 (1979), pp. 373-384.
@article{BSMF_1979__107__373_0,
     author = {Berg, Christian and Laub, Jesper},
     title = {The resolvent for a convolution kernel satisfying the domination principle},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {373--384},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {107},
     year = {1979},
     doi = {10.24033/bsmf.1902},
     zbl = {0427.31011},
     mrnumber = {81c:31016},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1902/}
}
TY  - JOUR
AU  - Berg, Christian
AU  - Laub, Jesper
TI  - The resolvent for a convolution kernel satisfying the domination principle
JO  - Bulletin de la Société Mathématique de France
PY  - 1979
DA  - 1979///
SP  - 373
EP  - 384
VL  - 107
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1902/
UR  - https://zbmath.org/?q=an%3A0427.31011
UR  - https://www.ams.org/mathscinet-getitem?mr=81c:31016
UR  - https://doi.org/10.24033/bsmf.1902
DO  - 10.24033/bsmf.1902
LA  - en
ID  - BSMF_1979__107__373_0
ER  - 
Berg, Christian; Laub, Jesper. The resolvent for a convolution kernel satisfying the domination principle. Bulletin de la Société Mathématique de France, Tome 107 (1979), pp. 373-384. doi : 10.24033/bsmf.1902. http://archive.numdam.org/articles/10.24033/bsmf.1902/

[1] Deny (J.).- Noyaux de convolution de Hunt et noyaux associés à une famille fondamentale, Ann. Inst. Fourier, Grenoble, t. 12, 1962, p. 643-667. | EuDML 73793 | Numdam | MR 25 #3189 | Zbl 0101.08302

[2] Itô (M.).- Sur le principe de domination pour les noyaux de convolution, Nagoya math. J., t. 50, 1973, p. 149-173. | MR 49 #615 | Zbl 0287.43002

[3] Itô (M.).- Caractérisation du principe de domination pour les noyaux de convolution non-bornés, Nagoya math. J., t. 57, 1975, p. 167-197. | MR 52 #3569 | Zbl 0349.31011

[4] Itô (M.).- Sur le principe relatif de domination pour les noyaux de convolution, Hiroshima math. J., t. 5, 1975, p. 293-350. | MR 52 #8469 | Zbl 0335.31007

[5] Itô (M.).- Une caractérisation du principe de domination pour les noyaux de convolution, Japan. J. Math., t. 1, 1975, p. 5-35. | MR 53 #3336 | Zbl 0324.31006

[6] Kishi (M.).- Positive idempotents on a locally compact abelian group, Kodai math. Sem. Rep., t. 27, 1976, p. 181-187. | MR 53 #5913 | Zbl 0326.43002

[7] Laub (J.).- On unicity of the Riesz decomposition of an excessive measure, Math. Scand. t. 43, 1978, p. 141-156. | EuDML 166609 | MR 82b:31018 | Zbl 0401.43002

Cité par Sources :